# SDR BMAC030008

- Difficulty date: February 27, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N539PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 741
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Part number: 1218413
- Condition: Intermittent
- Location: Rt Position
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3531 - PSM - PILOT REPORTED RIGHT FIRE WARNING BELL WEAK.  MAINTENANCE FOUND BELL TO BE INTERMITTENT.  REPLACED RIGHT FIRE WARNING BELL IAW J-31 AMM 26-10-13.  OPS CHECKED GOOD.  (M)
